Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: fired pdoc 1, see new 10-20. Advice til then? Meri-Tuuli

Posted by gardenergirl on October 11, 2006, at 15:46:07

In reply to Re: fired pdoc 1, see new 10-20. Advice til then? gardenergirl, posted by Meri-Tuuli on October 9, 2006, at 8:48:14

> Hey GG!
>
> > I don't consistently feel better. I recently put all my CEDS scores into a spreadsheet and graphed the totals.
>
> Wow, thats organised!! I wish I could be like that - I have a really hard time trying to objectify my feelings, in terms of better/worse....

I think it helped, though I think it might be useful for me to track things weekly for a bit. It's pretty easy to get that data into Excel. I just copied it into Word, used the convert feature to make it a table, and then exported that to Excel. I've had to become pretty good with tables and spreadsheets because I really need info very structured in order to be able to process it with my ADHD brain.

> >I can't tell anymore that it's making a difference. And I think that's significant.
>
> IMHO, I wouldn't change the nardil (or whatever it was that you can't remember what it was like before) as long as the s/e are bearable....I have made the mistake in the past where I thought a med wasn't working, or it wasn't working enough... and dropped it, quickly to rebound into depression again...and ending up wishing I hadn't changed it!

That's true. And whenever I decrease Nardil, I do get more depressed. I don't know quite if that's because the med really is working or if it's some other withdrawal effect. I tend to suspect it's because it actually is working to some extent. Side effects only get annoying at 60mg, although I have excessive sweating at pretty much any dose. That is getting very very old, and of course was a bigger problem this summer. But I really hate dripping with even the smallest exertion.

Thanks for thinking through this with me. Still in the process of deciding. Of course that could wind up a decision all by itself if I'm still deciding by the time the 20th rolls around.

gg

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:gardenergirl thread:693154
URL: http://www.dr-bob.org/babble/20061011/msgs/693872.html